# SDR SWIA2021091060862

- Difficulty date: July 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SLAT TRACK 3-3 HAS EVIDENCE OF RUBBING ABBRASION TOP SIDE   (C-CHECK RO 9/8/21)    PERFORMED PERMANENT REPAIR REO 670-57-42-1151 REV -- DATED 2021-08-24 ON LH SLAT TRACK 3-3. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. OPS CHECKS GOOD
